# SDR 00FDEA00139

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C FAIL TO PRESSURIZE, AFT GEAR RETRACTION EQUIP ACCESS DOOR LIGHT CAME ON.  AVIONIC ACCESS DOOR CRACKED.  CLOSED AND OPS CK PER MM 52-40-011-4, CK NORMAL.
